# SDR HNAA2011051700132

- Difficulty date: May 2, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 66,379 hours, 75,089 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE HAS SMALL CRACKS EMINATING FROM A RIVET AT LOWER AFT CORNER ON LT MID EMERGENCY EXIT.  FURTHER INSP FOUND STRUCTURE AT HOLE BOWED OUT, CAUSING EDGE CRACKS.  COLD WORKED METAL BACK INTO SHAPE, UPSIZED HOLE 1 STANDARD SIZE, WHICH CLEANED UP DAMAGE AND INSTALLED NEW RIVET IN HOLE.
